| Model Number |
MMT-722NAB |
| Medical Device Problem Codes |
No Display/Image (1183); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump was not turning on anymore.The customer¿s blood glucose level was 168 mg/dl at the time of the incident.Customer states the insulin pump was neither exposed to extreme temperatures nor direct sunlight.The insulin pump will be returned for analysis.